Export 15 results:
Search results for biblio_year:1996
Filters: 1 is biblio_year:1993 and 2 is 28 and 3 is biblio_year:1991 and 4 is biblio_year:1997 and 5 is biblio_year:1986 and 6 is biblio_type:Technical reports and 7 is biblio_year:2004 and Author is Monica Hanslien  [Reset Search]
2011
M. Hanslien, R. Artebrant, A. Tveito, G. T. Lines and X. Cai. "Stability of Two Time-Integrators for the Aliev-Panfilov System." International Journal of Numerical Analysis and Modeling 8 (2011): 427-442.
2010
M. Hanslien, N. Holden and J. Sundnes. A Note on Discontinuous Rate Functions for the Gate Variables in Mathematical Models of Cardiac Cells In Proceedings of the International Conference on Computational Science, ICCS, Edited by P. Sloot, G. van Albada and J. Dongarra. Procedia computer science. Elsevier, 2010.